Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Flows on solvmanifolds


Authors: L. Auslander and L. Green
Journal: Bull. Amer. Math. Soc. 69 (1963), 745-746
DOI: https://doi.org/10.1090/S0002-9904-1963-11020-4
MathSciNet review: 0153787
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, L. Green and F. Hahn, Flows on homogeneous spaces, Annals of Mathematics Studies No. 53, Princeton Univ. Press, Princeton, N. J., 1963.
  • 2. L. Auslander and F. Hahn, Discrete transformations on tori and flows on solv-manifolds, Bull. Amer. Math. Soc. 68 (1962), 614-615. MR 140620


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11020-4

American Mathematical Society